# SDR HNAA2019111400361

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,940 hours, 43,091 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 LOW FUEL PRESS ON T/O....FIX:R&RD E2 FUEL PRESS SWITCH IAW AMM 28-45-01.NO FIX,MEL 28-3 CONTINUES,TRANSCIBED TO LG 223311 SEQ 1.
